Dániel T. Nagy
Dániel T. Nagy
Verified email at renyi.hu
Title
Cited by
Cited by
Year
The method of double chains for largest families with excluded subposets
P Burcsi, DT Nagy
Electronic Journal of Graph Theory and Applications 1, 40-49, 2013
302013
Squares and their centers
T Keleti, DT Nagy, P Shmerkin
Journal d'Analyse Mathématique 134 (2), 643-669, 2018
20*2018
On the number of 4-edge paths in graphs with given edge density
DT Nagy
Combinatorics, Probability & Computing 26 (3), 431-447, 2017
82017
Incomparable copies of a poset in the Boolean lattice
GOH Katona, DT Nagy
Order 32 (3), 419-427, 2015
72015
Union-intersecting set systems
GOH Katona, DT Nagy
Graphs and Combinatorics 31 (5), 1507-1516, 2015
72015
On the number of containments in P-free families
D Gerbner, A Methuku, DT Nagy, B Patkós, M Vizer
Graphs and Combinatorics 35 (6), 1519–1540, 2019
52019
Rainbow Ramsey problems for the Boolean lattice
FH Chang, D Gerbner, WT Li, A Methuku, D Nagy, B Patkós, M Vizer
arXiv preprint arXiv:1809.08629, 2018
52018
Forbidding rank-preserving copies of a poset
D Gerbner, A Methuku, DT Nagy, B Patkós, M Vizer
Order 36 (3), 611–620, 2019
42019
Forbidden subposet problems with size restrictions
DT Nagy
J. Combinatorial Theory, Ser. A 155, 42-66., 2018
42018
On the maximum number of copies of H in graphs with given size and order
D Gerbner, DT Nagy, B Patkós, M Vizer
Journal of Graph Theory 96 (1), 34-43, 2021
32021
Edge ordered Turán problems
D Gerbner, A Methuku, DT Nagy, D Pálvölgyi, G Tardos, M Vizer
Acta Mathematica Universitatis Comenianae 88 (3), 717-722, 2019
32019
Stability results on vertex Turán problems in Kneser graphs
D Gerbner, A Methuku, DT Nagy, B Patkós, M Vizer
The Electronic Journal of Combinatorics 26 (2), P2.13, 2019
32019
On covering numbers, young diagrams, and the local dimension of posets
G Damásdi, S Felsner, A Girao, B Keszegh, D Lewis, DT Nagy, T Ueckerdt
SIAM Journal on Discrete Mathematics 35 (2), 915-927, 2021
22021
Set systems related to a house allocation problem
D Gerbner, B Keszegh, A Methuku, DT Nagy, B Patkós, C Tompkins, ...
Discrete Mathematics 343 (7), 111886, 2020
22020
Stability of extremal connected hypergraphs avoiding Berge-paths
D Gerbner, DT Nagy, B Patkós, N Salia, M Vizer
arXiv preprint arXiv:2008.02780, 2020
12020
Turán problems for Edge-ordered graphs
D Gerbner, A Methuku, DT Nagy, D Pálvölgyi, G Tardos, M Vizer
arXiv preprint arXiv:2001.00849, 2020
12020
t-wise Berge and t-heavy hypergraphs
D Gerbner, DT Nagy, B Patkós, M Vizer
SIAM Journal on Discrete Mathematics 34 (3), 1813–1829, 2020
12020
Vertex Turán problems for the oriented hypercube
D Gerbner, A Methuku, DT Nagy, B Patkós, M Vizer
Acta Universitatis Sapientiae, Mathematica (accepted), 2020
12020
Forbidden subposet problems in the grid
D Gerbner, DT Nagy, B Patkós, M Vizer
Discrete Mathematics 345 (3), 112720, 2022
2022
On generalized Turán results in height two posets
J Balogh, RR Martin, DT Nagy, B Patkós
arXiv preprint arXiv:2108.08898, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20